# SDR ASAA0510065

- Difficulty date: April 14, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65672063
- Condition: Cracked
- Location: Bs 480 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT BSTA 480 NEAR STR 22L CRACKED.  FWD CARGO FRAME AT BSTA 480 NEAR STR 22L CRACKED FRAME REPAIRED IAW SRM.  (K)
